Alert archive / South Dakota / Wind Advisories in 2006
Wind Advisory 23, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Oct 29, 2006, 3:24 PM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 30, 2006, 9:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2006, 3:24 PM CST (21:24 UTC)
- In effect from
- Oct 30, 2006, 9:00 AM CST
- Expired
- Oct 30, 2006, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 292124 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 324 PM CST SUN OCT 29 2006 ...WIND ADVISORY IN EFFECT MONDAY... .STRONG NORTHWEST WINDS WILL DEVELOP ON MONDAY BETWEEN A LOW PRESSURE SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND HIGH PRESSURE TO THE WEST. SDZ003-004-009-015-016-033>035-045-048-301000- /O.NEW.KABR.WI.Y.0023.061030T1500Z-061031T0300Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 324 PM CST SUN OCT 29 2006 /224 PM MST SUN OCT 29 2006/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ MONDAY. NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH DAKOTA ON MONDAY. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-036-037-051-301000- /O.NEW.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 324 PM CST SUN OCT 29 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CST MONDAY. NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA MONDAY AFTERNOON AND EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-301000- /O.NEW.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 324 PM CST SUN OCT 29 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM CST MONDAY. NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA ON MONDAY FROM MID AFTERNOON THROUGH THE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ PARKIN
3 follow-up statements
000 WWUS73 KABR 300926 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 326 AM CST MON OCT 30 2006 ...WIND ADVISORY IN EFFECT TODAY... .STRONG NORTHWEST WINDS WILL DEVELOP TODAY BETWEEN A LOW PRESSURE SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND HIGH PRESSURE ENTERING THE REGION FROM THE WEST. SDZ003-004-009-015-016-033>035-045-048-301730- /O.CON.KABR.WI.Y.0023.061030T1500Z-061031T0300Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 326 AM CST MON OCT 30 2006 /226 AM MST MON OCT 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS BETWEEN 45 AND 55 MPH...CAN BE EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH DAKOTA TODAY. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-036-037-051-301730- /O.CON.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 326 AM CST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA THIS AFTERNOON AND EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-301730- /O.CON.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 326 AM CST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA FROM MID AFTERNOON THROUGH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ DORN
000 WWUS73 KABR 301728 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1128 AM CST MON OCT 30 2006 ...WIND ADVISORY IN EFFECT TODAY... .STRONG NORTHWEST WINDS WILL OCCUR TODAY BETWEEN A LOW PRESSURE SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND HIGH PRESSURE ENTERING THE REGION FROM THE WEST. SDZ003-004-009-015-016-033>035-045-048-310300- /O.CON.KABR.WI.Y.0023.000000T0000Z-061031T0300Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 1128 AM CST MON OCT 30 2006 /1028 AM MST MON OCT 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... NORTHWEST WINDS TO 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH DAKOTA TODAY. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005-006-010-017-018-036-037-051-310300- /O.CON.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON 1128 AM CST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... NORTHWEST WINDS TO 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA THIS AFTERNOON AND EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ007-008-011-019>023-310300- /O.CON.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1128 AM CST MON OCT 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA FROM MID AFTERNOON THROUGH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ PARKIN
000 WWUS73 KABR 310316 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 916 PM CST MON OCT 30 2006 ...WIND ADVISORY EXPIRES... .NORTHWEST WINDS HAVE DROPPED OFF LATE THIS EVENING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-310430- /O.EXP.KABR.WI.Y.0023.000000T0000Z-061031T0300Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 916 PM CST MON OCT 30 2006 /816 PM MST MON OCT 30 2006/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS ARE EXPECTED TO REMAIN IN THE 15 TO 30 MPH RANGE THROUGH THE NIGHT. $$ MOHR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 29, 2:35 PM CST, 49 minutes earlier.
Area forecast discussion, Oct 29, 2:35 PM CST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 235 PM CST SUN OCT 29 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT MAIN FORECAST CHALLENGES REVOLVE AROUND PRECIPITATION CHANCES AND WINDS ON MONDAY. GFS AND NAM IN VERY GOOD AGREEMENT TODAY AND GENERALLY FOLLOWED A BLEND OF THE TWO. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE FROM SOUTHERN MONTANA AND NORTHEASTERN WYOMING TO THE CENTRAL DAKOTAS. A WARM FRONT WAS OVER THE EASTERN PART OF SOUTH DAKOTA...WITH A COLD FRONT FROM CENTRAL NORTH DAKOTA ACROSS CENTRAL MONTANA. MUCH OF THE CWA WAS IN THE WARM SECTOR WITH TEMPERATURES CURRENTLY 15 TO 20 DEGREES ABOVE NORMAL. THE UPPER LEVEL FLOW WILL BE NEARLY ZONAL EARLY THIS EVENING...THEN BECOMES SOUTHWEST AS AN APPROACHING SHORTWAVE REACHES CENTRAL MONTANA LATE TONIGHT. THE WARM FRONT WILL GET PUSHED EAST TONIGHT AS THE COLD FRONT TO THE NORTH TRACKS ACROSS ALL BUT THE FAR EASTERN AND SOUTHEASTERN CWA THIS EVENING. THE SHORTWAVE SLIDES ACROSS NORTH DAKOTA AND FAR NORTHERN SOUTH DAKOTA ON MONDAY...WITH THE SURFACE LOW TRACKING TO EASTERN SOUTH DAKOTA BY MIDDAY...THEN TO NORTHERN MINNESOTA BY EVENING. BEST ENERGY AND LIFT REMAIN NORTH OF THE CWA...WITH THE BEST POTENTIAL FOR PRECIPITATION IN THE CWA EXPECTED TO BE OVER THE NORTHWESTERN ZONES DURING THE AFTERNOON. THE SYSTEM MOVES THROUGH QUICK ENOUGH THAT ACCUMULATIONS WILL BE LIMITED TO A COUPLE TENTHS OF AN INCH AT BEST IN THAT AREA. LOW CLOUDS HANG AROUND INTO THE EVENING UNDER STRONG CAA...SO WILL KEEP THE MENTION OF FLURRIES GOING ACROSS MOST OF THE CWA MONDAY EVENING. BIG STORY FOR MONDAY WILL BE THE WINDS AS A VERY TIGHT PRESSURE GRADIENT SETS UP BETWEEN THE EXITING LOW AND HIGH PRESSURE NOSING OVER THE NORTHERN ROCKIES. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FOR MONDAY...BEGINNING IN THE WEST IN THE MORNING AND SPREADING EASTWARD BY EARLY AFTERNOON. THE HIGH TO THE WEST CONTINUES TO NOSE INTO THE PLAINS ON TUESDAY...AND BECOMES THE DOMINANT FEATURE THROUGH THE REMAINDER OF THE SHORT TERM...KEEPING BOTH TUESDAY AND WEDNESDAY DRY. EXPECT TEMPERATURES TO FALL RAPIDLY TONIGHT AS THE COLD FRONT MOVES THROUGH. EASTERN AND SOUTHEASTERN ZONES WILL NOT SEE THE COLD FRONT MOVE THROUGH UNTIL MIDDAY MONDAY. THEREFORE...HAVE A NON DIURNAL TEMPERATURE PATTERN GOING ON MONDAY...WITH THE NORTHWESTERN ZONE TEMPS RISING JUST A FEW DEGREES IN THE MORNING BEFORE BEGINNING TO FALL...AND THE EASTERN ZONE TEMPS RISING THROUGH MIDDAY...THEN FALLING IN THE AFTERNOON. WITH THE COOL SURFACE HIGH THEN IN PLACE...ALONG WITH H85 TEMPS WELL BELOW ZERO...WILL SEE TEMPS ON TUESDAY AND WEDNESDAY A GOOD 15 TO 20 DEGREES BELOW NORMAL. .LONG TERM...THURSDAY THROUGH SUNDAY AN UPPER WAVE WILL LIKELY PUSH SOUTHEAST ACROSS THE REGION ON THURSDAY...USHERING IN A WEAK PUSH OF COOLER AIR. SO HIGHS ON THURSDAY MIGHT BE A TAD COOLER THAN WEDNESDAY...AND STILL UNSEASONABLY COOL. A SURFACE RIDGE OF HIGH PRESSURE WILL PUSH EAST THROUGH THE AREA ON THURSDAY NIGHT. HIGH TEMPERATURES WILL BE WARMING FRIDAY THROUGH SUNDAY AS GEOPOTENTIAL HEIGHTS RISE ACROSS MUCH OF THE WESTERN AND CENTRAL CONUS. THE SPEED OF THE WARM UP REMAINS IN QUESTION HOWEVER. CURRENT FORECAST REFLECTS MODEL COMPROMISE...WITH TEMPERATURES RETURNING TO NEAR AVERAGE BY SUNDAY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...WIND ADVISORY WESTERN COUNTY WARNING AREA FROM 9 AM CST TO 9 PM CST MONDAY. WIND ADVISORY CENTRAL COUNTY WARNING AREA FROM NOON CST TO 9 PM CST MONDAY. WIND ADVISORY EASTERN CWA FROM 2 PM CST TO 9 PM CST MONDAY. MN...WIND ADVISORY BIG STONE AND TRAVERSE COUNTY FROM 2 PM CST TO 9 PM CST MONDAY. && PARKIN/KNUTSVIG
Hazardous weather outlook, Oct 29, 5:04 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 504 AM CST SUN OCT 29 2006 MNZ039-046-SDZ004>008-010-011-017>023-037-301115- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- EDMUNDS-DAY-FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND- 504 AM CST SUN OCT 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-009-015-016-033>036-045-048-051-301115- CORSON-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-JONES- LYMAN-BUFFALO- 504 AM CST SUN OCT 29 2006 /404 AM MST SUN OCT 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
Nearby
Wind Advisories in South Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.